MAUDE Adverse Event Report: Vascutek LTD Thoraflex Hybrid Plexus

Vascutek LTD Thoraflex Hybrid Plexus
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 4440 - thrombosis/thrombus: the site reported the event as a thrombus.Impact code: 4648 - insufficient health impact information: awaiting further information.Medical device problem code: 3190 - insufficient device problem information: awaiting further information.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: four year review was performed for thoraflex hybrid > occlusion/thrombosis > all failure categories (excluding emboli/stenosis) jan22- jun26, this gave an occurrence rate of 0.206%.Increasing trend was identified and meeting was arranged with sme's(subject matter experts) to review this trend and discuss next steps at this time.3331 - analysis of production records: comprehensive batch review was performed, no issues were identified and the device was manufactured to required specification.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Events reported from insel gruppe ag - 3064, via swissmedic report.Events reported as thrombus after frozen elephant trunk.Thrombus at the distal stent end of the frozen elephant trunk is a well-known complication.In the literature, the incidence is given as about 8-16%.Recently, we have had the impression that this complication is occurring more often in our country.The site compiled the cases of the last three months, it was found that 5 out of 12 patients had a distal thrombus, which is significantly higher than the rate described in the literature.This is significantly higher than the rate described in the literature.In addition, there was a case with serious clinical consequences last november.Despite careful intra-operative measures and established avoidance strategies on our part, thrombi formation continues to occur, which is why we would like to report this.

Brand Name
Thoraflex Hybrid Plexus
Common Device Name
Thoraflex Hybrid
Manufacturer (Section D)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key25887429
Report Number9612515-2026-00042
Device Sequence Number10099440
Product Code QSK
UDI-Device Identifier05037881031750
UDI-Public05037881031750
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3032X100B-G
Device Lot Number25909927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown